Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Gauss realizability problem


Author: Morris L. Marx
Journal: Proc. Amer. Math. Soc. 22 (1969), 610-613
MSC: Primary 55.10; Secondary 05.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0244984-6
MathSciNet review: 0244984
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. F. Gauss, Werke, Teubner, Leipzig, 1900, pp. 272, 282-286.
  • [2] S. Lefschetz, Planar graphs and related topics, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 1763-1765. MR 0189011 (32:6438)
  • [3] S. Mac Lane, A combinatorial condition for planar graphs, Fund. Math. 28 (1937), 22-32.
  • [4] J. V. Sz. Nagy, Über ein topologisches Problem von Gauss, Math. Z. 26 (1927), 579-592. MR 1544876
  • [5] C. J. Titus, A theory of normal curves and some applications, Pacific J. Math. 10 (1960), 1083-1096. MR 0114189 (22:5014)
  • [6] L. B. Treybig, A characterization of the double point structure of the projection of a polygonal knot in regular position, Trans. Amer. Math. Soc. 130 (1968), 223-247. MR 0217789 (36:878)
  • [7] H. Whitney, Non-separable and planar graphs, Trans. Amer. Math. Soc. 34 (1932), 339-362. MR 1501641

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.10, 05.00

Retrieve articles in all journals with MSC: 55.10, 05.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244984-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society